Allergic Nephropathy Associated With Ciprofloxacin

SANJEEV RASTOGI, JOHN L.D. ATKINSON, JAMES T. McCARTHY

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

We report a case of ciprofloxacin-related allergic tubulointerstitial nephritis, which manifested as nonoliguric renal failure, eosinophilia, and eosinophiluria. Our patient responded to discontinuation of ciprofloxacin therapy and oral administration of a brief course of corticosteroids. Although rare, allergic tubulointerstitial nephritis apparently can be caused by ciprofloxacin therapy. Clinicians should be aware of this entity.

Original languageEnglish (US)
Pages (from-to)987-989
Number of pages3
JournalMayo Clinic proceedings
Volume65
Issue number7
DOIs
StatePublished - 1990

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Allergic Nephropathy Associated With Ciprofloxacin'. Together they form a unique fingerprint.

Cite this